Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Disturbed sleep, weight gain, had iui, taking folinine d, ecosprine 75. Are these side effect?

Hi! Am Atrayee. I did iui on 5th june. Having duphaston and progynova thrice daily. To continue these till 20th june. Also taking folinine d, ecosprine 75 and becozinc. Am feeling i am looking more fat, having very disturbed sleep at night, farting... Are these side effects? Normal? Is it safe to have such hormone intakes? Can these increase chances of cancer? How many iui cycles are safe to be considered? At the time of iui sperm motility was 12% only with 8 mn counts. Is there hope? Please advice. Regards
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The hormonal tablets you are taking are usually given with iui for priming of the endometrium. It can cause watre retention, weight gain and bloating. But all these are reversible side effects. With 12% sperm motility, chances of conception are nearly 50% per cycle.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor